On pseudosymmetric hyperbolic systems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 25 (1997) no. 1-2, p. 397-417
@article{ASNSP_1997_4_25_1-2_397_0,
     author = {d'Ancona, Piero and Spagnolo, Sergio},
     title = {On pseudosymmetric hyperbolic systems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {1-2},
     year = {1997},
     pages = {397-417},
     zbl = {1014.35055},
     mrnumber = {1655523},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_1-2_397_0}
}
D'Ancona, Piero; Spagnolo, Sergio. On pseudosymmetric hyperbolic systems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 25 (1997) no. 1-2, pp. 397-417. http://www.numdam.org/item/ASNSP_1997_4_25_1-2_397_0/

[CDS] F. Colombini - E. De Giorgi - S. Spagnolo, Sur les équations hyperboliques avec des coefficients qui ne dépendent que du temps, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 6 (1979), 511-559. | Numdam | MR 553796 | Zbl 0417.35049

[CJS] F. Colombini - E. Jannelli - S. Spagnolo, Well-posedness in the Gevrey classes of the Cauchy problem for a non-strictly hyperbolic equation with coefficients depending on time, Ann. Scu. Norm. Sup. Pisa 10 (1983), 291-312. | Numdam | MR 728438 | Zbl 0543.35056

[CS] F. Colombini - S. Spagnolo, An example of a weakly hyperbolic Cauchy problem not well-posed in C∞, Acta Math. 148 (1982), 243-253. | Zbl 0517.35053

[DG] E. De Giorgi, Un esempio di non unicità della soluzione del Problema di Cauchy relativo ad una equazione differenziale lineare a derivate parziali di tipo parabolico, Rend. di Matem. 14 (1955), 382-387. | MR 70028 | Zbl 0064.34504

[DS] P. D'Ancona - S. Spagnolo, Small analytic solutions to nonlinear weakly hyperbolic systems, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 22 (1995), 469-491. | Numdam | MR 1360546 | Zbl 0858.35079

[N] T. Nishitani, Hyperbolicity of two by two systems with two independent variables, to appear on Comm. Part. Diff. Equat. | MR 1640383 | Zbl 0913.35079

[T] S. Tarama, Une note sur les systèmes hyperboliques uniformément diagonalisables, Mem. Fac. Eng. Kyoto Univ. 56 (1993), 9-18. | MR 1290931